Has Anyone Gone Off Suboxone or Subutex and Then Needed To Take Pain Pills? What Happened?
- 30 Jul 2011 by Thor283
- 16 October 2011
- suboxone, subutex, opiate dependence, pain, side effect, surgery, bladder
I want to hear from anyone who has had to do this? I have had to do this twice. The first time I had been on Suboxone 6 months when 1 morning my Gall Bladder ruptured. I had emergency surgery and then needed to be on MSContin 4 weeks while I healed. I then was on Subutex for the next 5 years. My doc then took me off Sub and put me on a combo of Oxycodone and MSContin. The problem is that both times I needed sky high doses to get pain killing effects. The second time keeping the constant withdrawal symptoms away was a bigger problem than killing the pain was. After 1 year I needed 300 mg a day of either Oxy or MSContin just to stay out of withdrawal. This is terrible. I was not warned this could happen when I was put on Sub. Had I known this, I probably would never have taken it. The fact is I am a chronic pain victim. I have been told by several top docs in their fields that I will have pain until I die. Unless some kind of new and almost miraculous new surgical techniques are invented, I will never be pain free. I am now back on Sub because it seems as if the withdrawal symptoms will never stop. The Sub also helps my pain so it doesn't matter, in that way. But suppose I again have pain that goes beyond what Sub can kill? Then what? Am I going to need 300 mg of Oxy again, or maybe even more? I think maybe yes.
Has anyone else experienced this? Please answer if you have.
I wish I had the answer to this very important question. But I do wish you the best of luck and I think alot of people will be watching this question closely. Maso I am sorry I answered a question without the answer, I hope someone can help this person.
oh my God, I feel for you but I thought subutex and suboxone was different. With suboxone you cannot feel anything from other pain meds similar to how methadone works but with subutex you can. I remember about 7 years ago I was on buprenex shot which I can get from prescription and they give needles so you can shoot the drugs into the body yourself. During that time they were changing over to the pill version of suboxone and I started taking those. I don't know why but I got so tired of going to doctors which was in Queens NY and I lived at the tip of LI (took all day to get there by train after train) that I woke up that morning and said I had enough. How stupid for I never realize the detox I was going to go thru and should have tapered slowly but a friend gave me some pain meds for a while and it worked.
They must have changed the ingredients in the pills so one cannot do that anymore and this is why I want to just stick to subutex incase of any emergency such as yours. When I was younger getting "high" is the feeling I loved to keep me from feeling the never ending anxiety, insecurities, fear, and depression away, never knew the consequences, as I got older I knew the consequences but because of my worsened anxiety and depression which I suffered since I was 7 I want to get back on subutex. I have tried a little and it has helped to rid or my racing thoughts, anxiety etc , and I was taking Klonopin with it. Klonopin alone did nothing except the feeling of my heart being squeezed by icy cold hands did go away the racing thoughts, the negativity I felt about myself, the worries about my child and the world around me never did. To me the combo was like a miracle.
But for you, I cannot see how you live with this constant feeling of detox. Could it be that your body have such high tolerance from all the years of taking them that no matter you need high amount of pain pills to kill the pain or maybe you have a fast metabolism. ? I am still thinking of going on a long term subutex maintnance and will only take small amount with Klonopin to keep the anxiety away but I surely do not want to end up like in your situation. I am so sorry to hear but please let me know is it mostly suboxone you been on before?
btw I too had my gall bladder removed and it was about to be ruptured, they gave me percocet after the surgery and I was fine. 300mg daily?? !! Jesus.
5 years on Subutex induced an imbalance in my bladder. Never been the same, it produces a negative feedback on a hormone called vasopressin or ADH ( Anti-Diuretic Hormone).
Urination and MRI showed irritation on the neck if the bladder and got a kidney stone... opiates changed the hormones that affect the bladder,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2011 • 4 answers
Posted 20 Apr 2011 • 4 answers
Posted 25 Sep 2011 • 4 answers
Posted 28 Nov 2011 • 4 answers
Posted 17 Dec 2011 • 3 answers